# SDR CALA2024052001531

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 61,722 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N1020
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 170224-0200-0211 GEN ITEM 53-5310-1-2626 CRACK FOUND THROUGH FASTENER ON FRAME IN UPPER CABIN R/H SIDE ST A 1580 FOR OVER HEAD BIN ATTACH BRACKET ABOVE STR 9 REPAIRED CRACK THROUGH FASTNER ON FRAME IN UPPER CABIN R/H SIDE STA 1580 ABOVE STRINGER 9 IAW B757 300 SRM 53-00-07-2R-8.
